MathSciNet Relay Station
MathSciNet bibliographic data
MR2504626 (2010a:92060) 92D25 (26A33 34K20 34K60)
Kou, Chunhai; Yan, Ye; Liu, Jian Stability analysis for fractional differential equations and their applications in the models of HIV-1 infection. CMES Comput. Model. Eng. Sci. 39 (2009), no. 3, 301–317.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement